Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hochschild homology and truncated cycles


Authors: Petter Andreas Bergh, Yang Han and Dag Madsen
Journal: Proc. Amer. Math. Soc. 140 (2012), 1133-1139
MSC (2010): Primary 16E40
Published electronically: November 23, 2011
MathSciNet review: 2869099
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study algebras having $ 2$-truncated cycles and show that these algebras have infinitely many nonzero Hochschild homology groups. Consequently, algebras of finite global dimension have no $ 2$-truncated cycles and therefore satisfy a higher version of the ``no loops conjecture''.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 16E40

Retrieve articles in all journals with MSC (2010): 16E40


Additional Information

Petter Andreas Bergh
Affiliation: Institutt for Matematiske FAG, NTNU, N-7491 Trondheim, Norway
Email: bergh@math.ntnu.no

Yang Han
Affiliation: KLMM, AMSS, Chinese Academy of Sciences, Beijing 100190, People’s Republic of China
Email: hany@iss.ac.cn

Dag Madsen
Affiliation: Department of Mathematics, 215 Carnegie, Syracuse University, Syracuse, New York 13244-1150
Address at time of publication: Profesjonshøgskolen, Universitetet i Nordland, 8049 Bodø, Norway
Email: dmadsen@syr.edu, dag.oskar.madsen@uin.no

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-10942-0
PII: S 0002-9939(2011)10942-0
Keywords: Hochschild homology, truncated cycles
Received by editor(s): July 12, 2010
Received by editor(s) in revised form: October 27, 2010, and November 26, 2010
Published electronically: November 23, 2011
Additional Notes: The first author was supported by NFR Storforsk grant No. 167130
The second author was supported by Project 10731070 NSFC
Dedicated: Dedicated to Professor Claus Michael Ringel on the occasion of his 65th birthday
Communicated by: Birge Huisgen-Zimmermann
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.